Product of generalized quasi-uniform spaces

  • Sugata Adhya The Bhawanipur Education Society College. 5
  • A. Deb Ray University of Calcutta. 35


In this paper, we introduce product \(g\)-quasi uniformity and show that product \(g\)-quasi uniformity induces the generalized product topology. We also provide a necessary and sucient condition for a mapping into product \(g\)-quasi uniform space to be \(g\)-quasi uniformly continuous. Further, we establish the equivalence between completeness of product \(g\)-quasi uniform space and that of the component spaces.

How to Cite
Adhya, S., & Ray, A. D. (2019). Product of generalized quasi-uniform spaces. Journal of Advanced Studies in Topology, 10(1), 62-67.
Original Articles